Fexofenadine Hydrochloride Antihistamine Tablets

  • Non-Drowsy Antihistamine
  • Active Ingredient: Fexofenadine Hydrochloride
  • Relieves Common Allergy Symptoms
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Online Prescription

 

£11.99£31.99

Package Size: 30 Tablet, 60 Tablet, 90 Tablet

SKU: FEXOFENADINE

Category:
Tag:

Clear

Submit Questionnaire

Treatment delivered in 4 easy steps

1

Consultation

Complete an online consultation .

2

Treatment

Choose your treatment .

3

Review

Our prescriber will review your online consultation.

4

Dispense And Dispatch

You will receive your treatment the next working
Day.




Description

Fexofenadine Hydrochloride

Fexofenadine Hydrochloride is the generic version of Allegra but works in the same way with the same active ingredient, Fexofenadine.

Fexofenadine is an antihistamine medicine which is a popular treatment for allergies, such as hay fever, eczema, hives and allergic conjunctivitis. It can also be used to treat allergic reactions to insect bites and stings and some food allergies.

An allergy is when the body has a reaction to a particular food or substance and is affects more than 1 in 4 people in the UK at some point in their lives. Common symptoms of allergies are: sneezing, runny nose and watery eyes (commonly hay fever), as well as itching (hives).

For more information about Allergies in general, click here.

When to take Fexofenadine

Fexofenadine tablets can be taken at the first sign of allergic symptoms such as sneezing, running nose, watery or itchy eyes. They can also be taken over a long period of time to prevent allergic symptoms for instance taking for hay fever during times of high pollen to provide long term relief.

Do not drink grapefruit, apple or orange juice with fexofenadine as it may make you more susceptible to side effects. It is also advisable not to drink alcohol whilst taking fexofenadine as it can make you feel sleepy.

Fexofenadine is not recommended if you:

Had an allergic reaction to fexofenadine or any other medicines in the past

Have problems with your liver or kidneys

Ever have had, heart problems

Suffer epilepsy or another health problem that puts you at risk of seizures

Dosage

For hay fever
The usual dose for adults and children aged 12 years and over is:
120mg once a day.
For hives (nettle rash)
The usual dose for adults and children aged 12 years and over is:
180mg once a day.
Always take your Fexofenadine tablets with a drink of water before a meal. These must be swallowed whole and not chewed or crushed.

.

Additional information

Weight N/A
Quantity

,

Package Size

30 Tablet, 60 Tablet, 90 Tablet

Hay Fever

Hay fever is a common allergic reaction, occurring throughout the year but particularly worse during the months of March to September. It appears as a reaction to warmer, humid or windy weather when pollen counts are high from grass, trees, and weeds.

Symptoms of hay fever include:

Sneezing and coughing

A runny or blocked nose

Itchy, red or watery eyes

Itchy throat, mouth, nose and ears

Loss of smell

Pain around your temples and forehead, Headache ,Earache Feeling tired

If you have asthma, you might also:

Have a tight feeling in your chest

Be short of breath

Wheeze and cough

Hay fever will last for weeks or months, unlike a cold, which usually goes away after 1 to 2 weeks.

How to treat hay fever yourself?

There’s currently no cure for hay fever and you can’t prevent it. But you can do things to ease your symptoms when the pollen count is high.

These include:

Put Vaseline around your nostrils to trap pollen, Wear wraparound sunglasses to stop pollen getting into your eyes, Shower and change your clothes after you’ve been outside to wash pollen off, Stay indoors whenever possible ● Keep windows and doors shut as much as possible, Vacuum regularly and dust with a damp cloth, Buy a pollen filter for the air vents in your car and a vacuum cleaner with a special HEPA filter

Things to avoid:

Cut grass or walk on grass, Spend too much time outside, Keep fresh flowers in the house, Smoke or be around smoke – it makes your symptoms worse, Dry clothes outside – they can catch pollen, Let pets into the house if possible – they can carry pollen indoors

Further Information

Further information can be found on the manufacturers
Patient information leaflet. and printed if required.

(pollen forecast).

Side Effects

Like all medicines, fexofenadine can cause side effects, although not everyone gets them.

Common side effects Common side effects of fexofenadine happen in more than 1 in 100 people. Talk to your doctor or pharmacist if these side effects bother you or don’t go away:

feeling sick feeling sleepy headache dry mouth feeling dizzy Serious side effects It’s rare to have a serious side effect with fexofenadine.

Tell your doctor straight away if you have a fast or irregular heartbeat.

Serious allergic reaction In rare cases, it’s possible to have a serious allergic reaction to fexofenadine.

For a full list see the Patient information leaflet.